Loading...

Advil Caplets

USD $18.73 CAD

Code: 62107004169

Out of stock

Want to be notified when this product is back in stock?

Advil Caplets Analgesics and Antipyretics

Share

Facebook
Twitter
Reddit
Email
For customers in US. please read the notice here first.
Loading...

Description

There’s never a good time for pain. So set your schedule with advil for fast, effective relief no matter when pain strikes. All advil caplets come with a child-lok® safety cap.uses: for fast and effective relief of: headache; muscle & joint pain; arthritis pain; backache; menstrual pain; toothache; reduction of fever.active ingredients: ibuprofen 200 mg; pain reliever/fever reducernon-medicinal ingredients: acetylated monoglycerides, beeswax, carnauba wax, corn starch, croscarmellose sodium, iron oxides, lecithin (soy), microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.directions: adults and children over 12: take 1 or 2 caplets every 4 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician. Children 12 and under should use children’s advil.caution: keep out of reach of children. This package contains enough medicine to seriously harm a child.warning: do not take advil if taking acetylsalicylic acid (asa) or other products containing ibuprofen, or if allergic to asa, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.if abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Additional information

UPC

62107004169

Size

100 CL

Brand

ADVIL

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.